• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

Drugs

  • Print
  • Share
  • E-mail

August 15: I've noticed a run of recalls on different oral hormonal contraceptives due to packaging errors. Does the FDA have any information regarding why this is happening?

CDER Director

Multiple lots of birth control pills have been voluntarily recalled by manufacturers, some as the result of packaging errors. These recalls were primarily conducted to minimize the impact on patients. Users should always inspect their medication before use. If they notice something wrong or different with the packaging, or pills seem to be out of order, they should immediately contact their health care professional to see whether a problem exists.

Patients or their health care provider can report adverse reactions experienced with the use of a product or problems with product quality to the FDA's MedWatch Adverse Event Reporting program.

-

Related Information

-
 

Contact FDA

Toll Free
(855) 543-3784, or
(301) 796-3400
Human Drug Information

Division of Drug Information (CDER)

Office of Communications

Feedback Form

10001 New Hampshire Avenue

Hillandale Building, 4th Floor

Silver Spring, MD 20993